# SDR 96ZZZM534

- Difficulty date: March 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19011
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 540/560
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FORWARD BAG FLOOR TO SIDE WALL ATTACH ANGLE CRACKED AT STATION 540 AND 560 LT.  CUT OUT DAMAGED AREA AT STATION 560 AND INSTALLED DOUBLER PER SRM 51-40-2, 6 INCH BY 4 INCH 2024-T3 .063 INCH AND STOP DRILLED CRACK AT STATION 540 AND INSTALLED DOUBLER PER SRM 51-40-2 6 INCH BY 4 INCH 2024-T3 .063 INCH.
